Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Chadha, Jagjit S., Nolan, Charles (2007) Optimal simple rules for the conduct of monetary and fiscal policy. Journal of Macroeconomics, 29 (4). pp. 665-689. ISSN 0164-0704. (doi:10.1016/j.jmacro.2005.01.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:2753)
This list was generated on Wed Jun 12 01:02:02 2024 BST.